RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2019, Volume 10, Issue 1, Pages 41–72 (Mi mvk276)  

Probabilistic characteristics of differential and linear relations for nonhomogeneous linear medium

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider differential relations for operations of cyclic shift, addition modulo $2^n$ and coordinate-wise addition modulo $2$ on the space $V_n = GF(2)^n$, $n \geqslant 2$, for different additive operations used to construct differences of values and differences of both arguments.

Key words: differential and linear cryptanalysis, modular addition, probabilistic relations.

DOI: https://doi.org/10.4213/mvk276

Full text: PDF file (312 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.719.2
Received 18.IV.2018

Citation: F. M. Malyshev, “Probabilistic characteristics of differential and linear relations for nonhomogeneous linear medium”, Mat. Vopr. Kriptogr., 10:1 (2019), 41–72

Citation in format AMSBIB
\Bibitem{Mal19}
\by F.~M.~Malyshev
\paper Probabilistic characteristics of differential and linear relations for nonhomogeneous linear medium
\jour Mat. Vopr. Kriptogr.
\yr 2019
\vol 10
\issue 1
\pages 41--72
\mathnet{http://mi.mathnet.ru/mvk276}
\crossref{https://doi.org/10.4213/mvk276}
\elib{http://elibrary.ru/item.asp?id=37652161}


Linking options:
  • http://mi.mathnet.ru/eng/mvk276
  • https://doi.org/10.4213/mvk276
  • http://mi.mathnet.ru/eng/mvk/v10/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:29
    References:4
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019